Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Lump on collarbone near the shoulder. Its paining. Cure?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1975
Answered : 72 Questions
I have a lump on my collarbone near the shoulder.I have shoulder pain with limited movement it hurts to sleep on it.I can barely curl 10 lbs with that arm.I've had no injury but use that arm alot at work(painter) and use to work out but cant now.I have no insurance so having alot of expensive tests is not an option I cant afford it.What do I do.
Posted Sun, 23 Dec 2012 in Bones, Muscles and Joints
Answered by Dr. Rajesh Gajwani 2 hours later
Thanks for your query.

After reading your symptoms, I feel that you must rest your arm for a couple of days as much as possible along with physiotherapy. For symptomatic relief you may take any goof painkiller along with application of local analgesic gels or sprays to reduce pain. Hot fomentation may also help. The problem should resolve in a couple of days with the above-mentioned therapy.
If the problem persists then an MRI scan should be done.

Hope you feel better soon. Let me know if you have more concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor